CSpace  > 计算数学与科学工程计算研究所
Lagrangian乘子区域分解法的一类预条件子
梁国平; 胡齐芽
1998
Source Publication计算数学
ISSN0254-7791
Volume020Issue:002Pages:201
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48602
Collection计算数学与科学工程计算研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
梁国平,胡齐芽. Lagrangian乘子区域分解法的一类预条件子[J]. 计算数学,1998,020(002):201.
APA 梁国平,&胡齐芽.(1998).Lagrangian乘子区域分解法的一类预条件子.计算数学,020(002),201.
MLA 梁国平,et al."Lagrangian乘子区域分解法的一类预条件子".计算数学 020.002(1998):201.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[梁国平]'s Articles
[胡齐芽]'s Articles
Baidu academic
Similar articles in Baidu academic
[梁国平]'s Articles
[胡齐芽]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[梁国平]'s Articles
[胡齐芽]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.